Discussions By Condition: Medical Errors

Pregnancy Symptom after Nuvaring

Posted In: Medical Errors 0 Replies
  • Posted By: stac22ey
  • October 29, 2006
  • 01:26 PM

Last month after I stopped using the Nuva Ring, I had the most incredible pregnancy symptoms. (nipples swelled and sensitive, extreems tiredness, peeing constantly, and one spot of pink blood which I could only explain as implantation bleeding). My body has never had such symptoms, even after comming down from the pill and the patch. I still am experiencing the nipple systems even after my first perfectly timmed period. This however is not a documented symptom. I only found two other women online who have experienced the same exact symptoms after comming off of nuvaring. They were saying that it may last for months for me.

http://www.aphroditewomenshealth.com/cgi-bin/ultimatebb.cgi?ubb=get_topic;f=7;t=001485;p=0

Good luck for those women looking for answers!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement